How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Scott Nimmo Your Own Question
Dr Scott Nimmo
Dr Scott Nimmo, Small Animal Veterinarian.
Category: Dog
Satisfied Customers: 18925
Experience:  BVMS, MRCVS. { Glasgow UK }
Type Your Dog Question Here...
Dr Scott Nimmo is online now
A new question is answered every 9 seconds

my dog (32 lbs) just ate a Wellbutrin (300mg) tablet. What

Customer Question

my dog (32 lbs) just ate a Wellbutrin (300mg) tablet. What do I do?
Submitted: 7 years ago.
Category: Dog
Expert:  Dr Scott Nimmo replied 7 years ago.
Thanks for the questionCustomer

What you have to do here is to make your dog sick at once to recover the tablet that way, for the sake of speed I will give you a link on how this is best done : LINK

Wellbutrin will cause increased dopamine, norepinephrine and 5-hydroxytryptophan in the Central Nervous System.

You should then monitor your dog for any side effects these could include vomiting, panting, rapid, shallow breathing, drooling, wobbliness, tremours, agitation, disorientation and eventually lethargy. In really high doses, it can cause seizures. If any such symptoms develop then you should contact an emergency vet without delay.

If I have not covered your question fully enough or you would like to ask more I will be online for the next hour or so and I will be at your disposal.

Scott Nimmo BVMS

Dr Scott Nimmo and 3 other Dog Specialists are ready to help you
Customer: replied 7 years ago.
thank you.
Expert:  Dr Scott Nimmo replied 7 years ago.
Thanks for the accept.

It was a pleasure to advise you ...


Customer: replied 7 years ago.
he did not vomit.
Expert:  Dr Scott Nimmo replied 7 years ago.
Hello again,

Too bad he did not vomit, what you have to do now is to monitor your dog and contact an emergency vet is anything untoward happens in terms of symptoms.

This is quite a rare drug for a dog to take so another option would be to contact the ASPCA Animal Poison Control Center, here are the details in case you need them : 1-888-426-4435 They have a database on almost all poisons and will be able to give you very specific advice.

For more information on the ASPCA Animal Poison Control Center visit { Be aware that they do charge }



Related Dog Questions